# SDR DALA2025051503777

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 88,703 hours, 22,280 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misrouted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 DOOR 3L BUSTLE SHOWING A LITTLE BIT OF SLIDE EXPOSED. CORRECTIVE ACTION: FOUND 3L SLIDE MATERIAL TO GIRT BAR SLIGHTLY ROUTED INCORRECTLY STRAIGHTENED SAME PER B757 AMM 25-66. (7427346)
